# SDR DALA2021063003575

- Difficulty date: June 27, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1535-1559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 CORROSION ON RH SIDEPLATE BTW STA 1535-1559 AT AFT CARGO COMPARTMENT (IN REF NRC: 00459). CORRECTIVE ACTION: SUMMARY OF NRC 00912; RH SIDEPLATE WITH (IN REF NRC: 00459) BTW STA 1535-1559 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B-757-200 SRM. (1855524)
